Top answers from doctors based on your search:
Disclaimer

swollen legs after sunburn

A 45-year-old member asked:
Dr. Jeffrey Kass
28 years experience Podiatry
Apply aloe: Elevate the legs and take an antiinflammatory like Motrin or alleve if not contraindicated for any reason.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 41-year-old female asked:
Dr. Charles Gordon
Specializes in Adolescent Medicine
First: take an anti-: Inflammatory agents. For Ibuprofen the dose is 10 mg/kg/dose taken after meals every 8 hrs. Tylenol (acetaminophen) is not an anti-inflammatory drug a ... Read More
1
1 thank
A 41-year-old member asked:
Dr. Ki-Hon Lin
25 years experience Orthopedic Surgery
Unlikely: Leg swelling attributed to sunburn would not be expected to cause blood clots. Common causes of blood clots include prolonged immobility (i.e. Long p ... Read More
1
1 thank
Dr. Tariq Niazi
43 years experience Orthopedic Surgery
Might do. Indirectly: By resting the legs to reduce the swelling. That, with some dehydration, or an injury to the legs might damage the veins to result in a blood clot. N ... Read More
A 28-year-old female asked:
Dr. Christopher DePorter
30 years experience Podiatry
Swelling after burns: Burns cause inflammation which in turn increase blood flow to the area. More blood causes swelling. Try an anti inflammatory cream and/ or aleve (na ... Read More
3
3 thanks
A male asked:
Dr. Jerome Litt
71 years experience Dermatology
SWELLING AND SUNBURN: YOU HAVE A FIRE! HOW DO YOU PUT OUT A FIRE? WITH WATER . . . SIT IN A TUB OF LUKEWARM WATER (NOT HOT OR COLD) FOR AT LEAST 30 MINUTES EVER 3 OR 4 HOUR ... Read More
2
2 thanks
A 45-year-old male asked:
Dr. Richard Schneider
45 years experience Integrative Medicine
Sunburn: There are various degrees of sunburn. There can be significant inflammation, some swelling as well as the risk of infection. He needs to see his PCP ... Read More
A 21-year-old female asked:
Dr. Katharine Cox
45 years experience Pediatric Emergency Medicine
Be seen: Your description sounds like a bad 1st degree or even a second degree burn. See your doctor for treatment, which may include oral steroids and stay ou ... Read More
1
1 thank
A 51-year-old female asked:
Dr. Glenn Aufseeser
9 years experience Podiatry
Red legs: Many things can cause redness in the legs; infections, vascular conditions, blood clots to name a few. I would recommend evaluation by your primary c ... Read More
1
1 thank
A male asked:
Dr. Philip Miller
A Verified Doctor answered
A US doctor answered Learn more
Normal response: You cn use Advil or Aleve (naproxen) if not allergic to these medications to reduce pain and inflammation.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month